Two-sided equivalence on the special linear group

Shu Chu Chang, Cheng Lee

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We give a canonical form for the double cosets of Γ = SL(r + s, Z) with respect to the congruence subgroup Γ0(n; r, s) with r = s, and determine the number of the double cosets.

Original languageEnglish
Pages (from-to)191-202
Number of pages12
JournalLinear Algebra and Its Applications
Volume246
DOIs
Publication statusPublished - 1996 Oct

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Two-sided equivalence on the special linear group'. Together they form a unique fingerprint.

Cite this